Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :30 Issue : 2 2003      Add To Cart                                                                    Download

On the free terms of the dual boundary integral equations for two and three-dimensional elasticity problems

Auther : JENG-TZONG CHEN , WEI-CHIH CHEN*, KUE-HONG CHEN* AND 1-LIN CHEN**

*Department of Harbor and River Engineering, National Taiwan Ocean University Keelung, Taiwan

** Department of Naval Architecture, National Kaohsiung Institute of Maifci Technology, Kaohsiung, Taiwan.

 ABSTRACT

 Dual boundary integral equations for elasticity problems with a smooth boundary are derived by using the contour approach surrounding the singularity. Both two and three cases are considered. The potentials resulted from the four kernel functions in the dual formulation have different properties across the smooth boundary. The Hadamard principal value or the so called Hadamard finite part, is derived naturally and logically and is composed of two parts, the Cauchy principal value and the unbounded term. After collecting the free terms, Cauchy principal value and unbounded terms, the dual boundary integral equations of the problems are obtained without infinity terms. A comparison between scalar (Laplace equation) and vector (Navier equation) potentials is also made.

Keywords: dual boundary integral equations; elasticity; free terms; a smooth boundary.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55208

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law